# SDR 99ZZZX3660

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62LH
- Make and model: Bell 407
- Aircraft serial: 53045
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407375007103
- Condition: Intermittent
- Location: Fuel Pressure
- Part time: 486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR HAS INTERMITTENT OPERATION.  REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.
